Stochastic linear differential game with a square integrable martingale as noise

Share/Save/Bookmark

Bagchi, Arunabha (1976) Stochastic linear differential game with a square integrable martingale as noise. IEEE Transactions on Automatic Control, 21 (5). pp. 764-766. ISSN 0018-9286

[img]
Preview
PDF
294Kb
Abstract:The problem of a stochastic linear differential game with any square integrable Martingale as the noise is solved. The solution is obtained by converting the problem to an optimization problem in a Hilbert space.
Item Type:Article
Copyright:© 1976 IEEE
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/55611
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page